# SDR 2008UALA01930

- Difficulty date: April 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 48,025 hours, 7,193 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYSTEM L IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  AFTER EXTENSIVE TROUBLESHOOTING FOUND IDG TO BE FAULTY.  SUSPECT FAULTY BEARING.  REPLACED LEFT IDG PER AMM24-11-01.  GROUND RUN CHECKED NORMAL.  AC OK FOR SERVICE.
